A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 42/3 (2022)

Strona redakcyjna
Spis treści
Instruction for authors

Shunya Adachi

Monodromy invariant Hermitian forms for second order Fuchsian differential equations with four singularities
Opuscula Math. 42 (2022), 361-391   Pełny tekst/Article:   pdf  pdf  (657kB)

Emad R. Attia, Bassant M. El-Matary

New aspects for the oscillation of first-order difference equations with deviating arguments
Opuscula Math. 42 (2022), 393-413   Pełny tekst/Article:   pdf  pdf  (534kB)

Saada Hamouda, Sofiane Mahmoudi

Growth of solutions of a class of linear fractional differential equations with polynomial coefficients
 Opuscula Math. 42 (2022), 415-426   Pełny tekst/Article:   pdf  pdf  (496kB)

Vyacheslav Pivovarchik

On Ambarzumian type theorems for tree domains
Opuscula Math. 42 (2022), 427-437   Pełny tekst/Article:   pdf  pdf  (512kB)

Faisal Susanto, Kristiana Wijaya, Slamin, Andrea Semaničová-Feňovčíková

Distance irregularity strength of graphs with pendant vertices
Opuscula Math. 42 (2022), 439-458   Pełny tekst/Article:   pdf  pdf  (588kB)

Ewelina Zalot

Spectral resolutions for non-self-adjoint block convolution operators
Opuscula Math. 42 (2022), 459-487   Pełny tekst/Article:   pdf  pdf  (572kB)

Noureddine Zeddini, Rehab Saeed Sari

Existence of positive continuous weak solutions for some semilinear elliptic eigenvalue problems
Opuscula Math. 42 (2022), 489-519   Pełny tekst/Article:   pdf  pdf  (609kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie